# SDR SWAA2025103022363

- Difficulty date: October 8, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOCATED AT RT HORIZONTAL STAB NR  4 RIB STAB STA 120.30 NR 1 VERTICAL STIFFENER.   REPAIRED IAW SRM 55-10-09-2R-4.
